Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.796
Fulltext available Open Access
Title: Über ein spezielles Quadraturverfahren zur numerischen Behandlung Fredholmscher Integralgleichungen periodischer Funktionen
Language: German
Authors: Collatz, Günter 
Keywords: Fredholmsche Integralgleichung
Issue Date: 1961
Part of Series: Schriftenreihe Schiffbau 
Volume number: 80
Abstract (german): Über ein spezielles Quadraturverfahren zur numerischen Behandlung Fredholmscher Integralgleichungen periodischer Funktionen
URI: http://tubdok.tub.tuhh.de/handle/11420/798
DOI: 10.15480/882.796
Institute: Entwerfen von Schiffen und Schiffssicherheit M-6 
Type: Report (Bericht)
License: http://doku.b.tu-harburg.de/doku/lic_ohne_pod.php
Appears in Collections:Publications with fulltext

Show full item record

Page view(s)

178
Last Week
0
Last month
5
checked on Sep 23, 2020

Download(s)

149
checked on Sep 23, 2020

Google ScholarTM

Check

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.